# SDR SWAA2021021548646

- Difficulty date: February 4, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,729 hours, 40,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT EMER. EXIT LIGHT DIM / RELAMPED EMER. EXIT LIGHT PER AMM 33-21-00
